Archiv der Mathematik

, Volume 45, Issue 6, pp 485–491 | Cite as

An amalgamation theorem for group extensions

  • Kenneth Hickin
Article

References

  1. [1]
    G. Higman, Amalgams ofp-groups. J. Algebra1, 301–305 (1964).Google Scholar
  2. [2]
    B. H. Neumann, On amalgams of periodic groups. Proc. Roy. Soc. London, Ser. A,255, 477–589 (1960).Google Scholar
  3. [3]
    Felix Leinen, An amalgamation theorem for soluble groups. Preprint.Google Scholar
  4. [4]
    A. Karrass andD. Solitar, The subgroups of a free product of two groups with an amalgamated subgroup. Trans. Amer. Math. Soc.150, 227–255 (1970).Google Scholar
  5. [5]
    R. J. Gregorac, Permutational products of groups. J. Austral. Math. Soc.10, 111–135 (1969).Google Scholar
  6. [6]
    J. Wiegold, Soluble embeddings of groups amalgams. Publ. Math. Debrecen12, 227–230 (1965).Google Scholar

Copyright information

© Birkhäuser Verlag 1985

Authors and Affiliations

  • Kenneth Hickin
    • 1
  1. 1.Mathematics DepartmentMichigan State UniversityEast LansingUSA

Personalised recommendations